# SDR DXTA2022112874700

- Difficulty date: November 24, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N660QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605647
- Aircraft time: 14,382 hours, 10,983 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: THE FORWARD AISLE EMERGENCY LIGHTS BETWEEN SEAT 5 AND MAIN CABIN DOOR ARE INOP. IT APPEARS TO HAVE A BROKEN WIRE.   TECHS REMOVED BROKEN SPLICE AND INSTALLED A NEW SPLICE. OPS TEST OF THE EMER LIGHTS FOUND SATISFACTORY. REFERENCE: 560XL AMM 33-2Q-4 AND SPM 20-30-25.
